# SDR MASA200700070

- Difficulty date: February 2, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 22,788 hours, 18,075 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7238 BNA - LT WING OVERWING EMERGENCY DOOR CAUTION IN FLIGHT.  MX ADJUSTED PROX SWITCH.
